# SDR ABXR2019122100327

- Difficulty date: December 21, 2019
- Submitted: December 21, 2019
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 9,183,658 hours, 32,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32313
- Condition: Cracked
- Location: Bs 1720
- Part time: 91,837 hours, 32,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE SKIN CRACKED AT STATION 1720
